Dark Light
,

Disprin Aspirin (32 Soluble Tablets)


2,775.00

The medications provide relief of mild to moderate pain in the head that also includes migraine headaches, toothache, neuralgia, sciatica, period pains, sore throats, symptomatic relief of feverishness, influenza, colds, rheumatism lumbago. The main active ingredient in Disprin Aspirin is a trusted solution for around 100 years and studies that reduce the risk of people dying from many common cancers. A 75mg dose of Aspirin has been clinically proven to benefit and prevent heart attacks and strokes.

Usage Directions:

  • Consume these two to three soluble tablets every 4 hours
  • Do not consume more than 13 tablets in a day
  • Dissolve the soluble tablets in plain water before consumption
  • Avoid giving this medication to children under 16 years of age

Side Effects and Precautions:

  • Most people do not experience any side effects while consuming this medication, however, if they do, they can include: rare reactions such as mild skin rashes or minor asthma attacks in extreme cases may occur in people sensitive to aspirin
  • Consumption of these tablets may trigger passing tarry stools or vomiting of blood (gastrointestinal haemorrhage)
  • However, these reactions are mild and go away soon, in case of prolonged side effects, consulting a doctor is mandatory

Ingredients:

  • Aspirin Ph. Eur. 300mg
  • Calcium Carbonate
  • Maize Starch
  • Citric Acid Anhydrous
  • Talc
  • Sodium Lauryl Sulphate
  • Saccharin
  • Crospovidone and
  • Lime Flavor

Each Pack Contains: 32 soluble tablets of Disprin Aspirin

Storage:

  • Store the tabs below 25°C a dry place away from moisture and heat
  • Do not use the medication post expiry date
  • Keep tabs in the same package as found away from reach of infants and pets

Based on 0 reviews

0.0 overall
0
0
0
0
0

Only logged in customers who have purchased this product may leave a review.

There are no reviews yet.

SHOPPING CART

close